# SDR ASOA04781

- Difficulty date: October 7, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, THE LT AND RT FLOOR SUPPORT ANGLES AT FS 621 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT AND RT FLOOR SUPPORT ANGLES AT FS 621 IAW EO600-53-0105.
